# SDR AALA202403196452

- Difficulty date: March 12, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N959NN
- Make and model: Boeing 737823
- Aircraft serial: 33329
- Aircraft time: 28,082 hours, 11,395 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR LOCK REPORTED STICKING AND HARD TO OPERATE.  SECURED LAVATORY DOOR LOCK PER CMM 25-40-64.
